# SDR DALA2016021701147

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 69,769 hours, 19,438 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND RT ENGINE LOWER BOTTOM, BEHIND L/E OF COWLING EXPOSED FIBERGLASS.   DAMAGE IS OUT OF LIMITS IAW SRM 54-11-01, P102.  REMOVED RT INLET COWL, INSTALLED NOSE INLET COWL RT ENGINE IAW MM 71-11.
